# SDR CALA2023062101972

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fr 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM UPPER SURFACE Y765 HAS A OUT OF LIMIT DENT AND CORROSION FR64 TO FR66 DOT 41-23 SEE LOG PAGE 4913899 FOR SIGNOFF.
